# SDR WRLA200423

- Difficulty date: May 26, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 24D3005331
- Part serial: 1410
- Condition: Failed
- Location: R-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  GYR R-1 DOOR SLIDE SCHEDULE FOR TEST DEPLOYMENT, THE TEST ACCOMPLSHED PER DC-10 MM, DURING THE TEST CHECK THE SLIDE INFLATED WHEN THE DOOR WAS APPROXIMATELY 3/4 OPEN AND DEPLOYED INSIDE THE AIRCRAFT (THE SLIDE NEVER LEFT THE DOOR WAY).  REMOVED AND REPLACED THE SLIDE.
